U.S. doctors online nowAsk doctors free
A 34-year-old member asked:

Would a staggering gait be a sign that someone is on drugs?

1 doctor answer1 doctor weighed in
Dr. Bennett Machanic
Neurology 52 years experience
Nonspecific: Could be alcohol or drug intoxication, but could also be a hereditary spinocerebellar degeneration, multiple sclerosis, inner ear problems, a multitude of other neurological conditions, narcolepsy with cataplexy, anemia, hypothyroidism, hypoglycemia. So, a variety of considerations, as gait imbalance can be caused by many different problems.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 4, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.